# SDR COMA0760459

- Difficulty date: June 29, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 28,147 hours, 24,784 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5531 - RECEIVED GEAR DISAGREE MESSAGE UPON GEAR RETRACTION.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  FOUND RIGHT MLG UPLOCK TARGET LOOSE.  SECURED TARGET, ADJUSTED PROX SENSOR.  NO FURTHER DEFECTS.
